arrow
Volume 19, Number 4
Previous Issue Next Issue

Qin Ni

J. Comp. Math., 19 (2001), pp. 337-346.

Preview Full PDF 1956 19643 Abstract

Shi-Ming Zheng

J. Comp. Math., 19 (2001), pp. 347-356.

Preview Full PDF 1833 19510 Abstract

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 19 (2001), pp. 357-364.

Preview Full PDF 1874 19944 Abstract

Yao-Tang Li & Ji-Cheng Li

J. Comp. Math., 19 (2001), pp. 365-370.

Preview Full PDF 1894 19805 Abstract

Ning Zhao & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 371-384.

Preview Full PDF 1824 19606 Abstract

Yan-Ping Chen & Yuan-Qing Huang

J. Comp. Math., 19 (2001), pp. 385-392.

Preview Full PDF 1836 19524 Abstract

Fa-Yong Zhang & Shu-Juan Lu

J. Comp. Math., 19 (2001), pp. 393-406.

Preview Full PDF 1863 19185 Abstract

Shu-Hua Zhang, Tao Lin, Yan-Ping Lin & Ming Rao

J. Comp. Math., 19 (2001), pp. 407-422.

Preview Full PDF 1932 19482 Abstract

Mo Mu & Yun-Qing Huang

J. Comp. Math., 19 (2001), pp. 423-432.

Preview Full PDF 1851 19670 Abstract

Jie-Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444.

Preview Full PDF 2068 19691 Abstract

Luis Vázquez & José L. Vázquez-Poletti

J. Comp. Math., 19 (2001), pp. 445-448.

Preview Full PDF 1832 19462 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard